# SDR SIMA201129704

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 22,299 hours, 20,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shroud
- Condition: Loose
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4099 THE CREW REPORTED THAT ON APPROACH, SELECTED FLAPS 9 DEGREES.  FLAPS STOPPED AT 1 DEGREE WITH FLAP FAIL MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGECNY.  THE CREW DID ZERO FLAP LANDING AS PER AOM VOL 1.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RIGHT INBOARD FLAP, ROLLER TRACK GIMBAL SHROUD BINDING & LOOSE.  RE-SECURED & TIGHTENED THE SHROUD PER EMB140 AMM 27-50-00.  THE OPERRATIONAL CHECK WAS GOOD FOR FLAP SYSTEM PER EMB 140 AMM 27-53-00.  PERFORMED GENERAL VISUAL INSPECTION OF FTB'S, DRIVE UNITS & FLEX SHAFTS.  NO DEFECTS NOTED.  NO MESSAGES NOTED ON EICAS AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
